# SDR JJBA201812031001

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,908 hours, 22,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID BURNING SMELL DURING DESCENT THROUGH 10,000 FEET IN FORWARD CABIN AND FLIGHT DECK. DEBRIEF: DURING DESCENT THROUGH 10,000' AFTER MANEUVERING AROUND A THUNDERSTORM THE CAPT/FO NOTICED A BURNING SMELL. SMELL BEGAN AFTER CLEARING THE STORM IN CLEAR AIR. CAPT STATED IN INITIALLY SMELLED SWEET TO HIM BUT THE FO FELT IT SMELLED ACRID/ELECTRICAL. THE SMELL IS STILL WEAKLY PRESENT IN THE CABIN. CREW OPENED THEIR GASPERS AND THERE WAS FRESH AIR COMING OUT, NO ABNORMAL ODORS. STRONG SMELL PERSISTED FOR ABOUT 5 MINUTES AND BEGAN TO DISSIPATE AROUND 5,000'. THE ODOR WAS STRONGER IN THE FORWARD CABIN/FLT DECK THAN IN THE REAR CABIN. THERE WAS NO VISIBLE SMOKE IN THE CABIN OR FLIGHT DECK. PERFORMED FIM TASK 21-20-00-810. NO DEFECTS WERE NOTED AT THIS TIME. OCF SATISFACTORY.
